# SDR SWAA2021081909669

- Difficulty date: August 18, 2020
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 48,041 hours, 28,678 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Filler
- Condition: Cracked
- Location: Ext Pwr Door Cut
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER DOOR CUT OUT EXISTING FILLER IS CRACKED ALONG AFT EDGE 'MARKED' / FABRICATED NEW FILLER-.040 2024-T3 LOT #1438406-1 AND REPLACED EXISTING FILLER ON AFT EDGE OF EXTERNAL POWER DOOR CUTOUT PER SRM 53-10-15-2R-4. STEPS 4.K-N.
